MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN; SCREW, FIXATION, BONE
Model Number 04.211.020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent the open reduction internal fixation surgery for clavicle shaft fracture.In the surgery, the screw in question was broken.The distal portion of the plate was temporarily fixed with a k-wire, and the proximal portion was fixed with two locking screws.Then, since the reduction position was required to be corrected, he attempted to remove the second screw from the proximal position and the screw head was broken.The screw shaft has been left behind in the bone.The surgery was completed successfully by fixing the other hole without any surgical delay.He commented that he might not have handled the driver vertically.No further information is available.Concomitant detail: unk plate( part# unknown, lot# unknown, quantity# unknown).Unk - screwdrivers: shafts( part# unknown, lot# unknown, quantity# unknown).Unk - cable/wire( part# unknown, lot# unknown, quantity# unknown).This report is for one (1) va lockscr ã¸2.7 he 2.4 self-tap l20 tan, this is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a j&j employee.Device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4 h3, h4, h6: sterile part 04.211.020ts, lot 8l98420: manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date: january 17, 2022.Expiration date: january 01, 2027.Non-sterile part 04.211.020, lot 585p169: manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date: december 30, 2021.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 
SZ  
3035526892
MDR Report Key15012535
Report Number8030965-2022-04827
Device Sequence Number6753187
Product Code HWC
UDI-Device Identifier10886982119025
UDI-Public10886982119025
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.020
Device Catalogue Number04.211.020TS
Device Lot Number8L98420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE; UNK - SCREWDRIVERS: SHAFTS; UNKNOWN - PLATE
Patient Age51 YR
Patient SexMale